Jump to content

Photo
Accutane

When Did You Start Seeing Side Effects?



7 replies to this topic

#1 Karen*

Karen*

    Junior Member

  • Members
  • Posts & Likes
    Posts: 31
    Likes: 1
About Me
  • Joined: 06-December 12

Posted 08 June 2014 - 07:35 PM

One of my biggest concerns with Accutane is all the side effects I keep hearing about, so I was just wondering if you've taken Accutane, when did you start noticing side effects, and what were they?

 

I've noticed slight peeling of skin, and dry lips, also had two headaches in my two weeks of treatment so far, and also a bit of aches, but aside from that I've been feeling okay. Is it possible for more side effects to pile on as I progress, or is this going to be it? I'm mostly concerned about getting nosebleeds or hair loss in the future. 



#2 lenar

lenar

    Junior Member

  • Members
  • Posts & Likes
    Posts: 87
    Likes: 1
About Me
  • Joined: 05-June 14

Posted 08 June 2014 - 09:20 PM

Hey karen dont you want to try rose hip oil? Im on my 3rd day. I still dont see any effect but im planning to continue using it. Any natural methods u know? Here is my scar at my nose im trying to fix. :)

Hey karen dont you want to try rose hip oil? Im on my 3rd day. I still dont see any effect but im planning to continue using it. Any natural methods u know? Here is my scar at my nose im trying to fix. :)

#3 Karen*

Karen*

    Junior Member

  • Members
  • Posts & Likes
    Posts: 31
    Likes: 1
About Me
  • Joined: 06-December 12

Posted 09 June 2014 - 07:38 PM

That's off topic, but yes, I have tried a lot of natural remedies; the one I've found most effective is tea tree oil. It tends to kill pimples pretty quickly, but it's also pretty irritating on my skin, especially if I use too much of it. It used to work great when I was in high school and just had "normal" acne, but now that my acne is cystic and all over the place it just ends up irritating my skin a lot.



#4 Francopld

Francopld

    Cool Argentinian Dude

  • Veteran Members
  • Posts & Likes
    Posts: 144
    Likes: 23
About Me
  • Gender:Male
  • Location:Argentina
  • Interests:Film maker, Video Edition
  • Joined: 30-March 14

Posted 09 June 2014 - 09:30 PM

1 week in. Included hair loss and back pain.

 

Now i'm on my 26 day. Same side effects.



#5 markus35

markus35

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 4
About Me
  • Joined: 09-June 14

Posted 10 June 2014 - 07:39 AM

2 days in was when I first noticed the symptoms and they ramped up very quickly.  Extreme dry skin and dry lips has been all I have really dealt with (16 days in).



#6 KAGT

KAGT

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 2
About Me
  • Joined: 10-June 14

Posted 10 June 2014 - 12:29 PM

I suffer from mild to sometimes moderate persistent acne. I don't usually get cystic acne but a lot around my chin and mouth.  Sometimes along my hairline and cheeks.

 

 

I am on Absorica 40 mg a day.  I am about 5'8 and 150 lbs.

 

I am on day 29 and this is how it is has been so far.

 

Dry lips around day 3 or 4 and has stayed since - I use Aquaphor Lip Repair (it works well for me)

 

Around day 10 I started seeing an uneven surface on my skin.  Not more breakouts but it was strange...like bumpiness way under the skin.  This to me was noticeable on my cheeks and forehead especially when in the light.  My husband said he could not notice it but I could. That has since stopped and my skin looks good.

 

I have gotten a few breakouts but nothing major...the breakouts have been small and go away very quickly.

 

I have a few aches or pains but nothing major.

 

I am not sure if I will bet an IB...some get it in months 2-3 and I am not there yet.

 

I suppose I am on a lower dose but my side effects have been minimal at best.  I see the derm on Thurs and we'll see what he does as far as dosage.  I would not mind staying on 40 mg if that means I need to go longer.



#7 sunsetblvd

sunsetblvd

    Junior Member

  • Members
  • Posts & Likes
    Posts: 46
    Likes: 5
About Me
  • Joined: 02-December 13

Posted 10 June 2014 - 04:53 PM

Not till the end of my treatment. Hair loss...



#8 Abi1791

Abi1791

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Likes: 2
About Me
  • Gender:Female
  • Joined: 16-April 14

Posted 15 June 2014 - 03:19 AM

It's different for everyone so you never know what your gonna get. I haven't had many side effects at all just the dry skin/lips and nose. I'm on my 4th month of my 5 month accutane course, only now the dryness is getting a bit worse. But it's not all over my face just in some areas.. Around my mouth and nose. It's bearable. I wouldn't worry too much, it won't do you any good! It's a chance you've got to take :) but if you do start to experience serious side effects make sure you contact your derm straight away. Good luck!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users